# 14<sup>th</sup> Baltic Sea NGO Forum programme

# Venue: European Solidarity Centre, Gda sk, Poland

## Day I. 10 June 2016

## 9.00 - 10.40 Opening session (1 h 40 min)

•	Welcome and opening of the XIV BS NGO Forum /voivodship authorities,
	President of Gdansk/ Government representatives/ Representatives of Ministries/
٠	Introduction to the Forum idea and programme / Ph.D Magda Leszczyna -
	Rzucidło
٠	Inspiration lecture by:
	BS NGO Forum Special Guest prof. Philip Zimbardo (tbc)
	Mr. Jan Lundin, Director General of the CBSS Secretariat
•	Presentation of BS NGO Forum 2017 Guðmundur Árni Stefánsson
	Ambassador President for CBSS Presidency
•	Presentation of the BS NGO Network - representative of BS NGO Forum
	/Darja Akhutina /

## 10:40 - 11.00 /coffee break/

## 11:00 – 12.30 Introduction to thematic sessions (1 h 30 min)

"Meaning of the cultu Baltic Cultural Forum	Meaning of the culture for the social economy development in the light of recommendation altic Cultural Forum"		
•	Jekaterina Lavrinec, "Laimikis.lt", Lithuania (tbc)		

#### Session 2: Civic sector and social problems – self-independent youth

"Role of active social policy which is necessary in the current European situation (emigration, local conflicts), in light of aging societies and problems with youth educational policies".

Dr Marek Rymsza The Institute of Public Affairs, Poland

Session 3: Migration processes in Europe

"Role of the civic sector in light of migration"
Sari Kanervo, Coordinator for migration, Turku
Dmitry Cherneyko, City of St. Petersurg, chairman of Employment and Labour Committee

#### 12:30 - 12.45 /coffee break/

### 12:45 – 14:00 Thematic sessions - panel discussions (parallel) (1 h 15 min)

Thematic session 1 – panel discussion (tbc) Moderator: Jekaterina Lavrinec

Thematic session 2 – panel discussion Moderator: Marek Olechnowicz

#### 14.00 - 15.00 /lunch/

15.00 – 17.00 – Workshops (2 h - parallel)

Thematic session 1: Workshop 1

Creative entrepreneurship

Moderator(s): Marjo Mäenpää – Ministry of Culture (Finland)

Thematic session 1: Workshop 2

Culture and sustainable development (including participatory development of BSR cities)

Moderator(s): Anita Wennerström, Sopromist Sweden, Maria Korysteleva, Creative Burea "ArtTerra" involvement through culture

Thematic session 2: Workshop 1

From dependence to independence – self-organization of citizens

Moderator(s): Lidia Makowska Gdansk City Culture Association (tbc)

Thematic session 2: Workshop 2

Disabled people – independence as their priority.

**Moderator(s): Ole Meldgaard**, Head of international activities, Kofoeds School, Denmark, **Natalia Petukhova**, NGO Perspectives

## Day II. 11 June 2016

### 10.00 – 11.00 - Thematic session 3 - panel discussions (1 h)

Thematic session 3 – panel discussion Moderator: Piotr Olech- Gdansk Municipality

#### 11:10 – 12:40 Workshops (1 h 30 min.)

#### Thematic session 3: Workshop 1

Cross-sectoral and interdisciplinary cooperation in the field of migration - migration as an multidisciplinary term needing multidimensional cooperation on the level of Policy development and migrants local integration

Moderator(s): Janina Owczarek – Polish Integration Platform (tbc)

#### Thematic session 3: Workshop 2

Role of local communities in hosting and integrating the immigrants – local communities, including neighbors, school, employee community as the reference group creating the conditions for integration

#### Moderator(s): Przemysław Kluz – Gdansk Foundation of Social Innovation

#### Thematic session 3: Workshop 3

Immigrants integration process – multidimensional process of immigrants integration depending on one hand on the openness and willingness of society, on the other hand on the will and readiness of the migrants themselves

Moderator(s): Marta Siciarek – Immigrants Support Centre, Gdansk

#### Workshop on BSR youth social entrepreneurship development

Seed Money Facility Project presentation "BSR youth social entrepreneurship development", discussion on factors hindering development of social entrepreneurship in the region and future youth entrepreneurship initiatives

**Moderator(s): Magda Leszczyna-Rzucidło**, Baltic Institute for Regional and European Concern, Gdynia and **Renate Lukianska**, Social Innovation Centre, Riga

#### 12.40 - 12.55 /coffee break/

13:00 – 13:20 – Summary speech by the Guest of Honor (Commissioner, European MP – tbc.)

# 13:20 – 13:50 – Passing the BS NGO presidency

14:00 – 14.50 /lunch/

# 15.00 - 16.30

Event	Description
Round table on "The role of the Baltic Sea regional cooperation in the current political context"	Focuses on the importance of maintaining ties at the level of people-to-people cooperation and practical dimension of the cooperation. Moderators: Russian Focal point